ITP OpenIR  > 1978-2010年知识产出
FLAT CONNECTIONS ON QUANTUM BUNDLES AND FRACTIONAL STATISTICS IN GEOMETRIC-QUANTIZATION
YU, Y; ZHU, ZY; LEE, HC; YU, Y , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
1993
发表期刊JOURNAL OF MATHEMATICAL PHYSICS
ISSN0022-2488
卷号34期号:3页码:988-996
摘要It is shown that in geometric quantization formulation, fractional statistics in a quantized system of N indistinguishable particles in two spatial dimensions arise from the nontrivial cohomology of the flat connection on the quantum line bundles as well as from the nontrivial homology of the configuration space. The propagator of a nonrelativistic interacting system with fractional statistics is derived.
部门归属CCAST,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; AECL RES,CHALK RIVER LABS,THEORET PHYS BRANCH,CHALK RIVER K0J 1J0,ON,CANADA; UNIV WESTERN ONTARIO,DEPT APPL MATH,LONDON N6A 5B9,ONTARIO,CANADA
关键词Solitons
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12057
专题1978-2010年知识产出
通讯作者YU, Y , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
YU, Y,ZHU, ZY,LEE, HC,et al. FLAT CONNECTIONS ON QUANTUM BUNDLES AND FRACTIONAL STATISTICS IN GEOMETRIC-QUANTIZATION[J]. JOURNAL OF MATHEMATICAL PHYSICS,1993,34(3):988-996.
APA YU, Y,ZHU, ZY,LEE, HC,&YU, Y , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1993).FLAT CONNECTIONS ON QUANTUM BUNDLES AND FRACTIONAL STATISTICS IN GEOMETRIC-QUANTIZATION.JOURNAL OF MATHEMATICAL PHYSICS,34(3),988-996.
MLA YU, Y,et al."FLAT CONNECTIONS ON QUANTUM BUNDLES AND FRACTIONAL STATISTICS IN GEOMETRIC-QUANTIZATION".JOURNAL OF MATHEMATICAL PHYSICS 34.3(1993):988-996.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Flat connections on (977KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[YU, Y]的文章
[ZHU, ZY]的文章
[LEE, HC]的文章
百度学术
百度学术中相似的文章
[YU, Y]的文章
[ZHU, ZY]的文章
[LEE, HC]的文章
必应学术
必应学术中相似的文章
[YU, Y]的文章
[ZHU, ZY]的文章
[LEE, HC]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。